# SDR 99FDEA00189

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0166 - FWD CARGO LWR FLANGE OF FLOORBEAM DAMAGED BY TOO LONG FASTENERS.  INSTALLED CTR SNAKE PIT PNL BS 680, LBL 24, RBL 24.  INSTALLED FLOORBEAM LWR CHORD REPAIR PER SRM 53-10-8.
